Erythema Multiforme-Like Skin Reaction Induced by Lenalidomide
- *Corresponding Author:
- Christin Kronschläger
Department of Dermatology, University of Erlangen
Ulmenweg 18, 91054 Erlangen, Germany
Tel: +49-9131-85 45852
Fax: +49-9131-85 33096
E-mail: [email protected]
Received date: June 03, 2013; Accepted date: July 24, 2013; Published date: July 29, 2013
Citation: Kronschläger C, Erdmann M, Wolf A, Kellermann C, Heinzerling LM (2013) Erythema Multiforme-Like Skin Reaction Induced by Lenalidomide. J Allergy Ther 4:145. doi: 10.4172/2155-6121.1000145
Copyright: © 2013 Kronschläger C, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
The thalidomide analogues, with lenalidomide as the leading compound, have effectivity in the treatment of multiple myeloma and myelodysplastic syndromes. With this class of immunomodulatory drugs immune mediated adverse events are common. Skin eruptions are frequent side effects, ranging from mild exanthemas to the rare but severe Stevens-Johnson syndrome. We report herein a case of an erythema multiforme-like skin eruption in a female patient with multiple myeloma. The reaction occurred during the second cycle of the treatment with lenalidomide and dexamethasone, required cessation of therapy and the application of systemic and topical corticosteroids.